| Catalog Number |
123514A |
| Medical Device Problem Codes |
Nonstandard Device (1420); Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient returned to the ward at 14:51 following surgery.A urinary catheter had been placed intraoperatively; however, no urine output was observed.After evaluation by the attending physician and assessment of intraoperative fluid loss, it was decided to increase iv fluid administration and continue monitoring urine output.At 18:30, urine output remained absent.The on-duty physician was notified, and the catheter was replaced.Upon removal, it was discovered that the original catheter had no opening at the distal tip.
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).Initial reporter complete facility name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.